Medical Questions > Pregnancy Forum > Am I Pregnant Forum

Leaking nipples - depo injection side effect?

Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...
User Profile
Hey, I am 16 and had the depo injection about a month ago, along with a pregnancy test to ensure I wasn't pregnant before having it, which I wasn't. I then waited a week before having unprotected sex with my partner to make sure I wouldn't become pregnant. But this morning I have noticed a clear liquid leaking from my nipples, only a very small amount though. The only time this has ever happened to me before is around one year ago after I had a termination after falling pregnant. Is this just from the same time or is it possible that I could be pregnant again? Or is a side effect of my injection? Please help!
Did you find this post helpful?
|

replied November 25th, 2009
Especially eHealthy
It is most likely caused by the Depo shot. Some women do report leaky breasts while taking Depo.
|
Did you find this post helpful?

replied July 11th, 2011
Am I pregnant
Hi im due my second depo shot in a fuw weeks but Ive noticed that ive put on weight, my breasts have gotten bigger an have just started leaking milk could I be pregnant? (I also have high blood pressure for which I take a number of meds for)
|
Did you find this post helpful?